# SDR DALA1102351604

- Difficulty date: January 9, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 54,470 hours, 7,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Apu Area
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT STRONG SMOKE/ODOR AROUND ROWS 4-6 NOTICED BY CREW AND PASSENGERS AFTER BOTH APU AND ENGINES WERE STARTED.  MX INSPECTED APU AREA FOR OIL LEAKS AND FOUND LOSE BOOT CLAMPS AND TIGHTENED.  PERFORMED HIGH ENGINE POWER RUN  WITH BOTH PACKS NO ODOR NOTED.  SYS OPS IS NORMAL.
